# SDR USAA2009092592635

- Difficulty date: September 10, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BTWN FR66+5 INCHES TO FR 67+16 INCHES, Y1195.  REPLACED FLOOR SUPPORT BETWEEN FR66+5 INCHES TO FR 67+16 INCHES, Y1195 IAW SRM 51-72-11.  (K)
